# SDR AALA201611049002

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 35,398 hours, 16,068 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION DURING CLIMB OUT MORE PRONOUNCED IN AFT CABIN FLOOR. STOPPED BELOW 300KNOTS. CLIMBING THROUGH FL180,5 DEGREE PITCH, CLEAN CONFIGURATION.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND EXCESSIVE PLAY ON THE RIGHT ELEVATOR AND REPLACED HINGE ARM END FITTINGS NR 1, 2 AND 3 IAW AMM 55-16-42.
